# SDR VNAA2016071500015

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 30,048 hours, 30,293 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 346000371
- Part serial: 24022F1
- Condition: Low Pressure
- Location: Cargo Bay
- Part time: 29,454 hours, 29,718 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO BOTTLE LOW CAUTION MESSAGE. MAINTENANCE INSPECTED, REMOVED AND REPLACE THE RIGHT HAND A3HL CARGO FIRE BOTTLE AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
